# SDR TRBA201123408

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 21,366 hours, 25,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GROUND PROXIMITY LIGHT BY SEAT 12B IS OUT.  R & R FLOOR EMERGENCY LIGHT IAW W/C EX-335000-OPT-10000-002.
